MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; INSERT, CONSTRAINED, P.S., SIZE8 22MM CM

ENCORE MEDICAL L.P. DJO SURGICAL; INSERT, CONSTRAINED, P.S., SIZE8 22MM CM
Catalog Number 370-22-508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to infection and pain.
 
Additional Manufacturer Narrative
The agent reported: "infection/pain causing removal of revision knee.Replaced with a hinge knee.Male 64".The previous surgery and the surgery detailed in this event occurred 7 months, 12 days apart.Item number: 370-22-508, "item description: insert, constrained, p.S., size8 22mm cm", lot#: 408b1003, part revision: f, product type: knee, manufacture date:07-jun-2024, expiration date: 29-may-2029.This evaluation is limited in scope as limited information was provided to enovis surgical - austin for examination.If information regarding cultures identified in the infection, the severity of the infection or any other relevant information is submitted at a future date, this investigation will be re-evaluated.There were no findings during this evaluation that indicate that the reported device(s) was the source or had a direct connection with the patient's infection.Root cause: the root cause of this complaint was a revision surgery due to infection and pain.No information was submitted with the complaint regarding the patient's pre-existing conditions or any patient activities that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
INSERT, CONSTRAINED, P.S., SIZE8 22MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25628151
Report Number1644408-2026-01270
Device Sequence Number14922094
Product Code JWH
UDI-Device Identifier00888912116947
UDI-Public00888912116947
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number370-22-508
Device Lot Number408B1003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
200-05-008 LOT: 692A1048A; 200-05-008 LOT: 692A1048A; 205-01-008 LOT: 751A1033; 210-10-008 LOT: 782A1914A; 210-10-108 LOT: 789A1911A; 220-10-020 LOT: 864A1030A; 320-15-016 LOT: 159B1051A; 321-01-108 LOT: 168B1911A; 322-05-108 LOT: 201B1038
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale